# SDR AALA990097

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 5D03541
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1329 - DURING CLIMB-OUT, AIRCRAFT EMERGENCY BUS OFF LIGHT ILLUMINATED AND CAPTAINS INSTRUMENTS WENT BLANK.  THE FIRST OFFICER SMELLED SMOKE IN THE COCKPIT.  AIRCRAFT AIR INTERRUPTED AND RETURNED DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND EMERGENCY POWER TRANSFER RELAY FAULTY.  REPLACED EMERGENCY POWER TRANSFER RELAY.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO FINDINGS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
